Hi, I would like to know dose Ritalin lead to addiction in my case? My doctor prescribed me?
- 23 Jan 2012 by vita16666
- ritalin, depression, sertraline, trazodone, addiction, doctor, medicine, antidepressant
... Ritalin since 3 years ago as supplementary medicine to treat depression. I was on different antidepressant medicines such as tricyclic, MAOI, Trazodone and SSRIs. Now I am on Sertraline+Ritalin+Lorazepam. Ritalin was and is helpful to me and increases my mood and potential to work and think very well. I am 46 years old. Many years ago phenothiazines like Trifluoperazine worked same as Ritalin to me but since some years ago I am allergen to phenothiazines because Extrapyramidal Reaction of phenothiazines happens so it does not work anymore.
27 Jan 2012
Hello vita166666. In regards to Ritalin, the adult maxiumn is usually 60mg per day. Depending on the dose but you mentioned being on the drug for 3 years, I'd say, of course, its possible to be addicted to the drug. But again, I dislike the word addiction. If a drug is helping a person, the person is taking it as prescribed, what is right or wrong? Addiction is not necessarily a negative. It can often be a positive. Good health and wishes to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor has had me on the Ritalin SA at 20MG for about 4 months now to treat my ADHD, I also take other medications for my Bi-Polar Disorder - ...
2 answers • 6 Oct 2010
I am now in my late 50s and have suffered from depression since 1973. 3 1/2 years ago, I was put on 80 mg of Ritalin a day to keep me from sleeping ...
2 answers • 11 Oct 2011
I am on 175 mg Sertraline, 30 mg Ritalin per day and if I eat sour foods before evening I would feel a strange condition
1 answer • 18 Mar 2012
I am on 40 mg of Paxil for anxiety and depression (1 yr plus), a fluid pill for swelling legs, feet and moderate BP (1.5 years prescribed at ...
1 answer • 11 Sep 2013
I was on sertraline for over 8 weeks with absolutely no effects whatsoever – neither side effects nor any noticeable improvement in my social ...
6 answers • 23 Jan 2016